# SDR ASAA2025100861819

- Difficulty date: October 8, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 76,584 hours, 40,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LOWER SILL WEB IAW SRM 51-40-02-0G-0W= 1" O= .045 R= .031 L= 1" D= .014.
